# SDR RRXA98480

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5769933501
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LT O/B SLOT LEADING EDGE CRACKED IN TWO PLACES.  ROUTED OUT CRACKS ON SLOT VANE AT STA X0LD025.5 AND X0LD014.75, DRILLED AND COUNTERSANK NEW HOLES ON EACH SIDE OF CLEAN UP.  INSTALLED NEW FASTENERS IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R104 AND DC-8 SRM 51-1-21.
